MathSciNet Relay Station
MathSciNet bibliographic data
MR688969 (85e:55033) 55R12 (55R45)
Davis, Donald M. The splitting of $B{\rm O}\langle 8\rangle \wedge b{\rm o}$ and $M{\rm O}\langle 8\rangle \wedge b{\rm o}$. Trans. Amer. Math. Soc. 276 (1983), no. 2, 671–683.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement